Annals of Global Analysis and Geometry

, Volume 6, Issue 2, pp 165–175 | Cite as

A sufficient condition for the leaves of a totally umbilic foliation to be conformally complete

  • Robert A. Blumenthal
  • James J. Hebda


Group Theory Umbilic Foliation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. A. Blumenthal, “Cartan submersions and Cartan foliations”, Illinois Journal of Math. 31 (1987), 327–343.Google Scholar
  2. [2]
    R. A. Blumenthal and J. J. Hebda, “Ehresmann connections for foliations”, Indiana University Math. Journal 33 (1984), 597–611.Google Scholar
  3. [3]
    R. A. Blumenthal and J. J. Hebda, “Complementary distributions which preserve the leaf geometry and applications to totally geodesic foliations”, Quarterly J. Math. Oxford 35 (1984), 383–392.Google Scholar
  4. [4]
    R. A. Blumenthal and J. J. Hebda, “Un analogue de la nappe d'holonomie pour une variété feuilletée”, Comptes Rendus de l'Académie des Sciences, Série I, Paris 303 (1986), 931–934.Google Scholar
  5. [5]
    R. A. Blumenthal and J. J. Hebda, “An analogue of the holonomy bundle for a foliated manifold”, Tôhoku Mathematical Journal 40 (1988), 189–197.Google Scholar
  6. [6]
    L. Eisenhart, “Riemannian geometry”, Princeton University Press, 1925.Google Scholar
  7. [7]
    S. Kobayashi, “Transformation groups in differential geometry”, Ergebnisse der Mathematik und ihrer Grenzgebiete, no. 70, Springer-Verlag, Berlin, 1972.Google Scholar
  8. [8]
    T. Ochial, “Geometry associated with semisimple flat homogeneous spaces”, Transactions A.M.S. 152 (1970), 159–193.Google Scholar
  9. [9]
    M. Spivak, “A comprehensive introduction to differential geometry”, vol. 4, Publish or Perish, Boston, 1970.Google Scholar

Copyright information

© VEB Deutscher Verlag der Wissenschaften 1988

Authors and Affiliations

  • Robert A. Blumenthal
    • 1
  • James J. Hebda
    • 1
  1. 1.Department of MathematicsSaint Louis UniversitySt. LouisUSA

Personalised recommendations